# SDR REXA2016111902252

- Difficulty date: November 19, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 24,432 hours, 21,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 EXTERNAL E LIGHT RIGHT SIDE INOP. R&R NR 3 EXTERNAL E-LIGHT ON RIGHT SIDE IAW AMM 33-51-21, OPS CHECK IAW AMM 33-51-00 OPS CHECK GOOD.
